# SDR CALA2017071402219

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737-800
- Aircraft serial: 28942
- Aircraft time: 56,804 hours, 21,011 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 1302
- Condition: Sparks
- Location: Galley
- Part time: 54,654 hours, 15,461 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 205. REPLACED OVEN
